Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1977, Volume 16, Number 3, Pages 257–282 (Mi al1561)  

This article is cited in 11 scientific papers (total in 11 papers)

The number of nonautoequivalent constructivizations

S. S. Goncharov


Full text: PDF file (18200 kB)

Bibliographic databases:
UDC: 517.15
Received: 14.12.1976

Citation: S. S. Goncharov, “The number of nonautoequivalent constructivizations”, Algebra Logika, 16:3 (1977), 257–282

Citation in format AMSBIB
\Bibitem{Gon77}
\by S.~S.~Goncharov
\paper The number of nonautoequivalent constructivizations
\jour Algebra Logika
\yr 1977
\vol 16
\issue 3
\pages 257--282
\mathnet{http://mi.mathnet.ru/al1561}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=516028}


Linking options:
  • http://mi.mathnet.ru/eng/al1561
  • http://mi.mathnet.ru/eng/al/v16/i3/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Goncharov, J. F. Knight, “Computable Structure and Non-Structure Theorems”, Algebra and Logic, 41:6 (2002), 351–373  mathnet  crossref  mathscinet  zmath
    2. R. Downey, D. Hirschfeldt, B. Khoussainov, “Uniformity in Computable Structure Theory”, Algebra and Logic, 42:5 (2003), 318–332  mathnet  crossref  mathscinet  zmath
    3. D. A. Tusupov, “An autostable 2 nilpotent group with no Scott family of finitary formulas”, Siberian Math. J., 48:6 (2007), 1106–1114  mathnet  crossref  mathscinet  zmath  isi
    4. D. A. Tusupov, “Orientirovannyi graf konechnoi $\Delta_\alpha^0$-razmernosti”, Vestn. NGU. Ser. matem., mekh., inform., 7:1 (2007), 102–113  mathnet
    5. N. A. Baklanova, “Minimalnye elementy i minimalnye nakrytiya v polureshetke Rodzhersa vychislimykh numeratsii v giperarifmeticheskoi ierarkhii”, Vestn. NGU. Ser. matem., mekh., inform., 11:3 (2011), 77–84  mathnet
    6. N. A. Bazhenov, “Hyperarithmetical Categoricity of the Boolean Algebra $\mathfrak{B}(\omega^{\alpha}\times\eta)$”, J. Math. Sci., 202:1 (2014), 40–49  mathnet  crossref
    7. N. A. Bazhenov, “O $\Delta^0_2$-kategorichnosti bulevykh algebr”, Vestn. NGU. Ser. matem., mekh., inform., 13:2 (2013), 3–14  mathnet
    8. J. Johnson, J. F. Knight, V. Ocasio, J. Tussupov, S. VanDenDriessche, “Preserving categoricity and complexity of relations”, Algebra and Logic, 54:2 (2015), 140–154  mathnet  crossref  crossref  mathscinet  isi
    9. P. E. Alaev, “Ash’s theorem on $\Delta^0_\alpha$-categorical structures and a condition for infinite $\Delta^0_\alpha$-dimension”, Algebra and Logic, 54:5 (2015), 353–369  mathnet  crossref  crossref  mathscinet  isi
    10. N. A. Bazhenov, “Spektry kategorichnosti vychislimykh struktur”, Trudy seminara kafedry algebry i matematicheskoi logiki Kazanskogo (Privolzhskogo) federalnogo universiteta, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 157, VINITI RAN, M., 2018, 42–58  mathnet  mathscinet
    11. N. A. Bazhenov, M. Harrison-Trainor, “Constructing decidable graphs from decidable structures”, Algebra and Logic, 58:5 (2019), 369–382  mathnet  crossref  crossref  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:12
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021